I am sorry to hear about your pain. I have no experience on that drug, but I suggest you to call the doctor. I do not know if it is caused by the drug. Hope you feel better soon.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
Thanks everyone for your thoughts and concerns. I was just gonna throw this out to ya since you have mentioned drug problems posible or God forbid something worse. Since my hospital stay I have been put on 4 new meds and taken off of none. My new ones are diovan, for blood pressure. which concerns me because I am already on triamterene for BP and she wants me on both. I have never heard of such of thing. I'm kind of thinking that may cause the headache. I'm also on singular achiphex and I have to take z-pack once a month for the ever it seems. She gave me a perscription for 12 months. I hate the thought of being on antibiotics every month. What will that do to my immune system. (that hasn't already been done).
I have a pcp appt monday and I decided I'm not taking this new BP med again until than. They can take my BP if its high than we can discuss it. But the triamterene has always worked for the past couple years without help. I know I needed a little extra in hospital because of the high doses of meds I was on caused my BP to go up but now that I'm home I really am questioning this.
I have another rheumy appt the 31 with the same one the says I have PBC. I feel like this is gonna be just another wasted trip. My head doesn't hurt today so far but my nose has been bleeding. and I still have the jerking. I am going to ask for an MRI. at least it will tell me what it isn't. because I too find this very unsetteling.
anyway I jut wanted to thank everyone for their help with this I need all the help I can get. Man I can't beleive how many things can happen to a person.
Oh yeah the people are finally gonna be out tomorrow from the home health care. she called me twice to make sure i was gonna be here so I think they will actually show up this time.
love and prayers
Sorry I came in late to your posting here... Been away a bit this week. I'm sorry you're now dealing with all this nausea and headache crap. Plus the muscle spasms to boot. I want you to know, you're not alone in all this kind of stuff. I'm still dealing with complications too. It never seems to end does it. One stupid thing after another. I also wonder how much one person can actually take. I'm asking the same questions hon. I wish we had an answer to them. It's hard to stay positive isn't it? I hope we can offer you the encouragement you need. Just remember, you're not alone.... Here's something for ya to munch on.... I've had 10 doctors appointments in the first 2 weeks of this month!!! Yep. I have ISSUES!!!!!! So, when you get down and feeling like there's no end to all the crap you're going through, just think of me and I'll go through the crap with ya!!! We can be crap sisters. LOL.
I think your idea to not take that extra bp med is a good one. Just wait and talk to your doctor. I'm struggling with bp meds right now too. Nothing is working for me..... Listen to your instincts, you know your body best.
Lots of hugs to ya, sweetie,